# SDR ASAA1149322

- Difficulty date: March 1, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813123
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK GOUGED AND WORN BETWEEN BS 500E AND 520.  REPAIRED SEAT TRACK IAW B737 400 SRM 53 00 52 FIG 201 REPAIR 2.
